# SDR SCNA20170518071

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT "Z" SUPPORT HAS SURFACE CORROSION STA 1006-1016" RBL 32. REMOVED CORROSION, VERIFIED LIMITS TO RT "Z" SUPPORT STA 1006-1016 RBL 32, FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED "Z" SUPPORT AT AFT WET AREA RT STA 1006-1016 RBL 32.
